# SDR WX0A2023112231897

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 35,258 hours, 25,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 008943
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU (11WL) FAULTED / PERFORMED TSM 33-51-00-810-858-A REMOVED AND REPLACED EPSU (11WL) IAW A320 AMM 33-51-38-000-001 AND 33-51-38-400-001. OPERATIONAL TESTS PASS."
